MAUDE Adverse Event Report: TELEFLEX MEDICAL RUSCH GREENLED HANDLE: MEDIUM; LARYNGOSCOPE, RIGID

TELEFLEX MEDICAL RUSCH GREENLED HANDLE: MEDIUM; LARYNGOSCOPE, RIGID
Model Number IPN048573
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported "the light flickers when the handle and blade are connected properly.It can be excluded that the fault is with the blade as the blade was tested with other rusch greenled handles and with these it worked well".
 
Additional Manufacturer Narrative
(b)(4), the sample was returned and sent to the manufacturer for investigation.The manufacturer reports "we have performed the functional testing of handle with blade and observed that handle is working perfectly, there is nothing abnormal with the light of blade after engagement with handle.Light was stable and glowing perfectly without any light flickering".The device history record of lot 200301 was reviewed and no issue that could have contributed to the reported failure was noted.The device was manufactured according to release specification.Based on the investigation of the returned sample, the complaint could not be confirmed.There were no issues found during the visual exam and functional testing.The device was found to be within specification.
 
Event or Problem Description

Brand Name
RUSCH GREENLED HANDLE: MEDIUM
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
TELEFLEX MEDICAL
athlone
MDR Report Key11558457
Report Number8030121-2021-00011
Device Sequence Number4204211
Product Code CCW
UDI-Device Identifier14026704625656
UDI-Public14026704625656
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberIPN048573
Device Catalogue Number133300
Device Lot Number200301
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/10/2021
Initial Date Received by Manufacturer 03/02/2021
Supplement Date Received by Manufacturer04/01/2021
Initial Report FDA Received Date03/23/2021
Supplement Report FDA Received Date04/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BLADE; BLADE